# SDR AALA20130425015

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 35,772 hours, 12,140 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E AND E DOOR FRAME DENT AT POINT LATCHING MECHANISM INTERSECTS FROM STATIONS 231 AND BUTTLINE 0.  REMOVED DAMAGE AND INSTALLED REPAIR ANGLE REO-G16140 REVISION A.
